Texas, 2025

Cold in Texas, January 19 to 22, 2025

January 19 to 22, 2025 · NWS FWD · 46 events in 46 counties and zones

Another round of cold air arrived in the middle of the month resulting in overnight and early morning wind chill values as low as 5 degrees across the region for a few days. Actual low temperatures were in the teens and low 20s, and some light winter precipitation, mostly snow, did occur in parts of the region on the 20th-21st, but no impacts were reported.

Where it happened

Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
46

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

Another round of cold air arrived in the middle of the month resulting in overnight and early morning wind chill values as low as 5 degrees across the region for a few days. Actual low temperatures were in the teens and low 20s, and some light winter precipitation, mostly snow, did occur in parts of the region on the 20th-21st, but no impacts were reported.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jan 18, 6:59 PM CST, 5 hours 1 minute earlier. Its key messages:

  • Cold! Wind chills in the single digits to teens are expected each morning Sunday through Wednesday. Highs may struggle to get above freezing in some areas on Tuesday.
  • Snow is expected across parts of Central and North Texas Monday night into early Tuesday. Accumulations of 1 to 2 inches will be possible with some minor travel impacts.
Area forecast discussion, Jan 18, 6:59 PM CST, 5 hours 1 minute before
Area Forecast Discussion
National Weather Service Fort Worth TX
659 PM CST Sat Jan 18 2025

...New Short Term, Aviation...

.KEY MESSAGES...

- Cold! Wind chills in the single digits to teens are expected
  each morning Sunday through Wednesday. Highs may struggle to get
  above freezing in some areas on Tuesday.

- Snow is expected across parts of Central and North Texas Monday
  night into early Tuesday. Accumulations of 1 to 2 inches will be
  possible with some minor travel impacts.

&&

.SHORT TERM... /NEW/
/Through Sunday Night/

As of 6 PM CST, temperatures are running around 10 to 25 degrees
colder than 24 hours ago. Low level cold air advection will
continue across North and Central Texas this evening with
persistent brisk pressure gradient winds gusting to 20 to 30 mph.
The base of the digging upper level trough is moving across New
Mexico and Texas Panhandle this afternoon, providing sufficient
lift to generate a blanket of clouds and even some light snow well
northwest of our forecast area. Tonight, a shallow layer of
Pacific moisture combined with mid-level forcing will likely
support an increase in cloud cover over North Texas. We cannot
rule out a few snow flurries falling from this cloud deck, though
no accumulations or travel impacts are expected. No PoPs are
included in this forecast given the very low probability of
occurrence.

The next surge of arctic air is on track to spill into the region
tonight bringing the lowest temperatures of the season (so far).
The deterministic NBM remains unrepresentative of this arctic
airmass, so tonight's temperatures have been nudged down towards
the NBM 25th percentile. Amid the reinforced low level cold air
advection, temperatures are forecast to fall into the upper teens
and 20s by sunrise. With persistent wind speeds of 10 to 20 mph
and gusts to 30 mph, wind chills will plummet into the teens and
single digits. A Cold Weather Advisory remains in effect from
midnight to 9 AM CST Sunday due to these dangerously cold
conditions.

Tomorrow, the pressure gradient will finally relax as surface
ridging builds southward into the Plains providing us with a
reprieve from the breezy north winds. Sunday will still be very
cold with solar insolation not doing much to offset the ongoing
cold advection. Temperatures will peak in the mid 30s to lower 40s
with a few areas along the Red River hovering just above freezing
throughout the day. Even with lighter winds speeds, wind chill
values may only manage to climb into the mid 20s to lower 30s in
the afternoon. Temperatures will tank quickly Sunday night with
lows falling into the mid/upper teens while the urban areas hover
near 20 degrees.

12

&&

.LONG TERM... /Issued 308 PM CST Sat Jan 18 2025/
/Monday through Saturday/

Monday morning will start off cold as polar high pressure will be
firmly in control across the Central CONUS. Temperatures will
range from the mid teens to low 20s during the morning with wind
chills in the single digits. Skies will initially be sunny with
temperatures warming into the mid 30s by afternoon, but cloud
cover will begin to increase as our much talked about disturbance
digs into the Four Corners region through the day. With cold air
already in place across Texas and relatively warm Gulf water
temperatures, a natural baroclinic zone will be set up to our
southeast. As height falls begin to spread eastward from the
trough, rapid surface cyclogenesis will commence along the TX
coast and across the western Gulf. This will quickly pull warmer
moist air northward atop the cold surface airmass. Cloud cover
will rapidly advance northward into Central TX by Monday evening.
Meanwhile, a reinforcing southward push of cold air will help set
up a tightening zone of frontogenesis across our central TX
counties Monday night. As the upper trough advances eastward
Monday night, widespread precipitation is expected to quickly
develop in this area of strong frontogenesis. Given cold thermal
profiles, this precipitation is expected to be all snow and will
spread into our Central TX counties overnight. This will be a fast
moving system with snow coming to an end by midday Tuesday.

The main challenge with this forecast continues to be how fast
this upper trough moves east. A faster movement will mean less
snow in our area while a slower movement will be heavier amounts
across our southeast counties. Fortunately the consensus among the
ensemble guidance favors a fairly progressive pattern, albeit to
varying degrees, while only about 25% of the guidance really keeps
a significantly slower solution. Even so, higher end totals with
this slower solution are about 4" and confined to the southeast
counties with a fairly tight gradient tapering back to around 1/2"
to 1" closer to I-20.

Our official forecast will lean toward the more progressive
pattern with snowfall totals of 1-2" across our southeast counties
tapering back to a dusting to 1/2" south of the I-20 corridor.
This snow should be fairly dry and fluffy and may not melt much
given the cold temperatures in place. These light accumulations of
1 to 2 inches in the southeast could cause some travel impacts,
especially on more rural or outlying roads. Any snow that does
accumulate would likely linger for a few days given the very cold
temperatures are expected to persist. Once the precipitation ends
early Tuesday, we'll remain dry for the rest of the week. At this
time, we don't anticipate any Winter Storm Watches/Warnings, but
Winter Weather Advisories will likely be needed sometime on
Sunday.

Cold temperatures will linger through the week with several nights
(Mon night through Wed night) in the teens and low 20s. Highs on
Tuesday may struggle to get above freezing in some areas. Wind
chills will be lowest on Monday night and Tuesday night with
readings between 5 and 15 degrees. A steady warmup is expected
through the end of the week, although we'll remain below normal
for this time of year.

Dunn

&&

.AVIATION... /NEW/
/00Z TAFs/

No significant aviation concerns are expected through the current
TAF period. VFR flight conditions prevail with gusty north winds,
reaching 30 kts at times, continuing overnight through Sunday
morning. BKN VFR cigs will move in after 02Z as a disturbance
passes through the area, but these clouds should scatter out
before midday (by ~17Z). Wind speeds will gradually decrease
Sunday afternoon with sustained speeds settling around 10-15 kts
by the evening.

12

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    22  37  20  38  24 /   5   0   0   0  20
Waco                24  39  20  41  25 /   0   0   0   0  50
Paris               20  34  18  34  22 /   0   0   0   0  20
Denton              20  36  15  36  19 /   0   0   0   0  20
McKinney            21  36  16  36  21 /   0   0   0   0  20
Dallas              23  38  21  39  25 /   5   0   0   0  30
Terrell             22  37  17  39  22 /   0   0   0   0  30
Corsicana           24  39  21  41  25 /   0   0   0   0  40
Temple              25  41  18  41  24 /   0   0   0   0  60
Mineral Wells       19  37  17  38  20 /   5   0   0   0  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Cold Weather Advisory from midnight tonight to 9 AM CST Sunday
for TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, Jan 18, 3:06 PM CST, 8 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
306 PM CST Sat Jan 18 2025

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191230-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
306 PM CST Sat Jan 18 2025

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

Wind chills will drop to 5 to 15 degrees tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Very cold weather will persist through Wednesday morning with lows in
the teens and low 20s and wind chills as cold as 5 degrees.

Snow accumulations of 1 to 2 inches are expected across Central
Texas late Monday night into early Tuesday, where some travel impacts
are possible. Light snow with little to no accumulation is expected
across North Texas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

46 cold/wind chill. Local standard time, as filed.

Cold/Wind Chill, Anderson

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Anderson forecast zone
Reported by
Official NWS Observations
Coordinates
31.813, -95.653 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Bell

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Bell forecast zone
Reported by
Official NWS Observations
Coordinates
31.038, -97.478 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Bosque

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Bosque forecast zone
Reported by
Official NWS Observations
Coordinates
31.900, -97.634 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Collin

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Collin forecast zone
Reported by
Official NWS Observations
Coordinates
33.188, -96.572 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Comanche

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Comanche forecast zone
Reported by
Official NWS Observations
Coordinates
31.948, -98.558 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Cooke

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Cooke forecast zone
Reported by
Official NWS Observations
Coordinates
33.639, -97.213 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Coryell

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Coryell forecast zone
Reported by
Official NWS Observations
Coordinates
31.391, -97.799 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Dallas

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Dallas forecast zone
Reported by
Official NWS Observations
Coordinates
32.767, -96.778 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Delta

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Delta forecast zone
Reported by
Official NWS Observations
Coordinates
33.386, -95.672 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Denton

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Denton forecast zone
Reported by
Official NWS Observations
Coordinates
33.205, -97.117 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Eastland

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Eastland forecast zone
Reported by
Official NWS Observations
Coordinates
32.327, -98.832 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Ellis

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Ellis forecast zone
Reported by
Official NWS Observations
Coordinates
32.348, -96.794 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Erath

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Erath forecast zone
Reported by
Official NWS Observations
Coordinates
32.236, -98.218 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Falls

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Falls forecast zone
Reported by
Official NWS Observations
Coordinates
31.253, -96.936 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Fannin

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Fannin forecast zone
Reported by
Official NWS Observations
Coordinates
33.594, -96.107 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Freestone

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Freestone forecast zone
Reported by
Official NWS Observations
Coordinates
31.705, -96.149 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Grayson

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Grayson forecast zone
Reported by
Official NWS Observations
Coordinates
33.627, -96.678 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Hamilton

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Hamilton forecast zone
Reported by
Official NWS Observations
Coordinates
31.705, -98.111 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Henderson

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Henderson forecast zone
Reported by
Official NWS Observations
Coordinates
32.212, -95.854 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Hill

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Hill forecast zone
Reported by
Official NWS Observations
Coordinates
31.991, -97.132 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Hood

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Hood forecast zone
Reported by
Official NWS Observations
Coordinates
32.430, -97.832 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Hopkins

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Hopkins forecast zone
Reported by
Official NWS Observations
Coordinates
33.150, -95.564 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Hunt

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Hunt forecast zone
Reported by
Official NWS Observations
Coordinates
33.124, -96.085 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Jack

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Jack forecast zone
Reported by
Official NWS Observations
Coordinates
33.234, -98.172 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Johnson

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Johnson forecast zone
Reported by
Official NWS Observations
Coordinates
32.379, -97.366 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Kaufman

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Kaufman forecast zone
Reported by
Official NWS Observations
Coordinates
32.599, -96.288 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Lamar

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Lamar forecast zone
Reported by
Official NWS Observations
Coordinates
33.667, -95.571 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Lampasas

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Lampasas forecast zone
Reported by
Official NWS Observations
Coordinates
31.196, -98.241 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Leon

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Leon forecast zone
Reported by
Official NWS Observations
Coordinates
31.297, -95.996 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Limestone

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Limestone forecast zone
Reported by
Official NWS Observations
Coordinates
31.546, -96.580 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, McLennan

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
McLennan forecast zone
Reported by
Official NWS Observations
Coordinates
31.552, -97.202 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Milam

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Milam forecast zone
Reported by
Official NWS Observations
Coordinates
30.786, -96.977 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Mills

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Mills forecast zone
Reported by
Official NWS Observations
Coordinates
31.495, -98.595 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Montague

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Montague forecast zone
Reported by
Official NWS Observations
Coordinates
33.676, -97.725 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Navarro

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Navarro forecast zone
Reported by
Official NWS Observations
Coordinates
32.047, -96.472 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Palo Pinto

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Palo Pinto forecast zone
Reported by
Official NWS Observations
Coordinates
32.753, -98.313 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Parker

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Parker forecast zone
Reported by
Official NWS Observations
Coordinates
32.778, -97.805 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Rains

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Rains forecast zone
Reported by
Official NWS Observations
Coordinates
32.870, -95.793 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Robertson

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Robertson forecast zone
Reported by
Official NWS Observations
Coordinates
31.027, -96.513 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Rockwall

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Rockwall forecast zone
Reported by
Official NWS Observations
Coordinates
32.898, -96.408 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Somervell

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Somervell forecast zone
Reported by
Official NWS Observations
Coordinates
32.222, -97.774 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Stephens

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Stephens forecast zone
Reported by
Official NWS Observations
Coordinates
32.736, -98.836 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Tarrant

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Tarrant forecast zone
Reported by
Official NWS Observations
Coordinates
32.772, -97.291 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Van Zandt

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Van Zandt forecast zone
Reported by
Official NWS Observations
Coordinates
32.564, -95.836 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Wise

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Wise forecast zone
Reported by
Official NWS Observations
Coordinates
33.216, -97.654 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

Cold/Wind Chill, Young

When
January 19, 12:00 AM CST to January 22, 9:00 AM CST
Where
Young forecast zone
Reported by
Official NWS Observations
Coordinates
33.177, -98.688 (the zone’s center; the record gives no point)

Wind chill values were as low as 5 degrees during the overnight and morning hours.

What these are

Cold/Wind Chill
Cold or wind chill below warning criteria that caused deaths, injuries or damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2025Every state in 2025This day in weather historyWarnings in Texas, January 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1234289, 1234904, 1234905, 1234906, 1234907, 1234908, 1234909, 1234910, 1234911, 1234912, 1234913, 1234914, 1234915, 1234916, 1234917, 1234918, 1234919, 1234920, 1234921, 1234922, 1234923, 1234924, 1234925, 1234926, 1234927, 1234929, 1234930, 1234931, 1234932, 1234933, 1234934, 1234935, 1234936, 1234937, 1234938, 1234939, 1234940, 1234941, 1234942, 1234943, and more.